# SDR ASOA06117

- Difficulty date: January 23, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB-OUT FROM VLD-ATL, THE CREW RECEIVED A STEERING INOPERATIVE CAUTION MESSAGE.  THE CREW COMPLIED WITH THE QRH, AND REQUESTED EMERGENCY VEHICLES BE DISPATCHED.  THE AIRCRAFT LANDED SAFELY IN ATL.  MAINTENANCE RECALIBRATED THE NOSE WHEEL STEERING ECU WITH THE CURRENT RVDT VALUES IAW CRJ 200 AMM 32-51-00.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
